Volume 21, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Brown's moduli spaces of curves and the gravity operad

Clément Dupont and Bruno Vallette

Geometry & Topology 21 (2017) 2811–2850
Bibliography
1 J Alm, A universal A-infinity structure on Batalin–Vilkovisky algebras with multiple zeta value coefficients, preprint (2015) arXiv:1501.02916
2 J Alm, D Petersen, Brown’s dihedral moduli space and freedom of the gravity operad, preprint (2015) arXiv:1509.09274
3 V I Arnol’d, The cohomology ring of the group of dyed braids, Mat. Zametki 5 (1969) 227 MR0242196
4 J Bergström, F Brown, Inversion of series and the cohomology of the moduli spaces 0,nδ, from: "Motives, quantum field theory, and pseudodifferential operators" (editors A Carey, D Ellwood, S Paycha, S Rosenberg), Clay Math. Proc. 12, Amer. Math. Soc. (2010) 119 MR2762527
5 F C S Brown, Multiple zeta values and periods of moduli spaces 𝔐0,n, Ann. Sci. Éc. Norm. Supér. 42 (2009) 371 MR2543329
6 P Deligne, Théorie de Hodge, I, from: "Actes du Congrès International des Mathématiciens", Gauthier-Villars (1971) 425 MR0441965
7 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR0498551
8 P Deligne, Théorie de Hodge, III, Inst. Hautes Études Sci. Publ. Math. 44 (1974) 5 MR0498552
9 S L Devadoss, Tessellations of moduli spaces and the mosaic operad, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 91 MR1718078
10 V Dotsenko, Freeness theorems for operads via Gröbner bases, from: "Operads 2009" (editors J L Loday, B Vallette), Sémin. Congr. 26, Soc. Math. France (2013) 61 MR3203367
11 V Dotsenko, A Khoroshkin, Gröbner bases for operads, Duke Math. J. 153 (2010) 363 MR2667136
12 C Dupont, Purity, formality, and arrangement complements, Int. Math. Res. Not. 2016 (2016) 4132 MR3544631
13 E Getzler, Two-dimensional topological gravity and equivariant cohomology, Comm. Math. Phys. 163 (1994) 473 MR1284793
14 E Getzler, Operads and moduli spaces of genus 0 Riemann surfaces, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 199 MR1363058
15 E Getzler, M M Kapranov, Cyclic operads and cyclic homology, from: "Geometry, topology, & physics" (editor S T Yau), Conf. Proc. Lecture Notes Geom. Topology IV, Int. Press (1995) 167 MR1358617
16 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
17 A B Goncharov, Y I Manin, Multiple ζ–motives and moduli spaces 0,n, Compos. Math. 140 (2004) 1 MR2004120
18 S Keel, Intersection theory of moduli space of stable n–pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992) 545 MR1034665
19 M Kim, Weights in cohomology groups arising from hyperplane arrangements, Proc. Amer. Math. Soc. 120 (1994) 697 MR1179589
20 F F Knudsen, The projectivity of the moduli space of stable curves, II : The stacks Mg,n, Math. Scand. 52 (1983) 161 MR702953
21 G I Lehrer, The l–adic cohomology of hyperplane complements, Bull. London Math. Soc. 24 (1992) 76 MR1139062
22 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
23 C A M Peters, J H M Steenbrink, Mixed Hodge structures, 52, Springer (2008) MR2393625
24 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031
25 M Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988) 849 MR1000123
26 P Salvatore, R Tauraso, The operad Lie is free, J. Pure Appl. Algebra 213 (2009) 224 MR2467399
27 B Z Shapiro, The mixed Hodge structure of the complement to an arbitrary arrangement of affine complex hyperplanes is pure, Proc. Amer. Math. Soc. 117 (1993) 931 MR1131042